# SDR 00070

- Difficulty date: January 10, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N977TW
- Make and model: Amd FALCON
- Aircraft serial: 13
- Aircraft time: 32,133 hours, 26,409 cycles
- Engine: Ge CF700*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: A23870101
- Part serial: 121498
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE LANDING GEAR WOULD NOT RETRACT AFTER DEPARTURE, RETURNED FOR MAINTENANCE.  MAINTENANCE ADJUSTED MICROSWITCH AND SWUNG GEAR CK GOOD.  AIRCRAFT DEPARTED GEAR WOULD NOT RETRACT, RETURN TO DEPARTURE AIRPORT, MAINTENANCE R/R 17G1 MICROSWITCH PERFORMED GEAR SWINGS AND RETURN AIRCRAFT TO SERVICE. NO FURTHER PROBLEMS ON NEXT FLIGHTS.
